Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Yellow discharge from my penis. Have a bit of tingling sensation at the tip of my penis sometimes

Hi, I would like to ask, a couple of days ago in the morning I went to take a shower, and I noticed some yellowish small stains on my underwear, I was confused since I have never seen anything like that, after that I changed my underwear, but the following morning I again got the stains on my underwear. During that day I had been feeling a bit of tingling sensation at the tip of my penis sometimes, but not burning. So im guessing it’s a discharge of some substance. I have no other symptoms or issues. But I ALWAYS use protection, so I don’t know how could I get it. Please any help!
Asked On : Wed, 30 Mar 2011
Answers:  3 Views:  1506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Urethritis can cause some similar symptoms.If there is associated itching,burning etc then you a course of antibiotics is needed.Drink plenty of water and always use protection.
Answered: Fri, 15 Jul 2011
I find this answer helpful
General & Family Physician Dr. Sumanth.P's  Response
Hello,

Thanks for your query.

It looks like you are getting confused for semen to pus.

You did not mention your age, ok if you have burning sensation while passing urine or fever then consult a doctor.

You need sexual education.

Try to read magazines with sexual columns being posted by reputed doctors.

Hope I have answered your query.

Wishing you good health.

Regards,

Answered: Fri, 15 Jul 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to HealthCareMagic

The stains in the underwear is may be due to ejaculation of semen in Night , its wet dreams... you may not be aware of... This is a common problem in the teenage and adolescent age group due to excess of testosterone hormone... nothing to worry.. if at all you feel burning micturiton, fever you need consult physician...Hope I have answered your question..

Takecare
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor